Severe side effects

Discussion in 'Side-Effects of Duromine' started by Momo, Mar 25, 2018.

  1. Momo

    Momo New Member
    Registered

    Joined:
    Mar 25, 2018
    Messages:
    2
    Likes Received:
    0
    Hi, I've only started duromine 30mg for the last 3 days and by the third I was experiencing syncope (lightheadedness, lost of hearing, vision etc when standing up too fast) every single time I got up. I've always had insomnia but since the first time on duromine the fatigue was so bad that I manage to catch my max of 3, 4hrs of sleep at night. Rash on my face also started to appear. Should I stop taking it? Or will the symptoms eventually ease out? Additional info, my heart doesn't race like many other, at one point I measured my heart rate and it was somewhere around 46bpm. I barely ate though, could syncope be caused by simply not consuming enough?
     
    #1 Momo, Mar 25, 2018
    Last edited: Mar 25, 2018
Loading...